# SDR JR2R2011071800305

- Difficulty date: July 18, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 15,859 hours, 12,838 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stand Off
- Part number: CN6242082201
- Condition: Cracked
- Location: Transcowl
- Part time: 15,859 hours, 12,838 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER TRANSCOWL INBOARD STANDOFF IS CRACKED.  REMOVED AND REPLACED INBOARD STANDOFF IAW CRJ 900 SRM 51-42-21 AND 51-42-14.
